Rheumatoid Arthritis

Questions + Answers

Don't see your question? ask question
View:

Subcutaneous methotrexate side effects

Subcutaneous methotrexate side effects

Have been on subcutaneous methotrexate once a week for 10 weeks now, having not been able to tolerate tablet form due to awful reactions. I am experiencing what seems to be flu like symptoms every morning upon waking that lasts for about an hour. I'm wondering if this is normal, if anyone else gets this and should I stop injecting until I've seen rheumy next week please? Any ideas on what this is/isn't would really be welcome xxx

A myRAteam Member said:

oh my gosh... I use to get so sick to my stomach from Methotrexate! I was constantly sick to my stomach and my hair started to fall out. I did not even… read more

posted 7 months ago

Stomach issues

Stomach issues

Anyone have stomach issues, I feel like I have a stomach virus and keep running to the bathroom. Once I keep running to bathroom it makes me feel so weak lime I am going to faint or something. This has been happening for a few years off and on. I take Plaquenil, Cimzia and mtx.

A myRAteam Member said:

I have been given Bentyl from Gastro specialist. He seems to think I have IBS. I will ask to be tested for celiac as well.

posted about 2 years ago
Continue with Facebook
Sign up with your email
Already a Member? Log in